# SDR CALA9800400

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 555
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN LONGERON 32R AT STA 555 UNDER CIRCUMFERENTIAL.  THE CRACKED SECTION WAS REMOVED AND A NEW SECTION OF LONGERON WAS SPLICED IN IAW SRM 53-10-00.
